# SDR VNAA2018032511101

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 33,094 hours, 32,892 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THERE WAS A STRONG FUEL ODOR.  MAINTENANCE FOUND A FUEL LINE LEAKING INSIDE OF THE APU ENCLOSURE.  MAINTENANCE REPAIRED THE FUEL LINE.
